Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Itchy rashes in the armpit spreading. No relief after using azithromycin and fucidin. Need alternate medication

I have skin infection on my shaving area that is now spread to my armpits. They also itch a little . Small reddish bumps all over my neck below the jaw. My dermatologist gave me azythromycin and fucidin h but it is not clearing. Today he told me to change the cream to PAnderm topical cream. Can you tell me how to clear this fast. He thinks it is folluclitis.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.
Itchy rash in armpit may be fungal.
Azithromycin or fucidin wont be helpful.
Try some antifungal cream.
This may provide her some relief.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

If there is no relief please meet a dermatologist for final diagnosis
Thank you
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor